MathSciNet Relay Station
MathSciNet bibliographic data
MR891945 35J10 (35Q20 81C05)
Yajima, Kenji Existence of solutions for Schrödinger evolution equations. Comm. Math. Phys. 110 (1987), no. 3, 415–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement